not riding for a while .
So just this past week i had aother big flair up with my hips. i have trocantaric Bursitis and osteoarthritis in both of my hips. so i have to take a pretty long break from riding because i am afraid that it will make it worse. so your prays and thought would be great. i got a cortisone shot yesterday and i am feeling a little better.
Take it easy. I also have a congenital hip problem that's progressed to destroying my hips so badly that I am no longer able to ride(I'm 24). Take it easy and try to enjoy your time off, horses aren't going anywhere. If you take care of yourself now, you will be able to be back with them soon.
Believe me I literally feel your physical and emotional pain on that one.
Take Care :)
Best wishes...my wife has similar problems, and it sadly reduces the amount of riding she can do, too.
:-(I'm sorry - will keep you in my thoughts and Prayers - sending hugs, too!
Thanks guys! i am going back to PT so after i can start again
Ouch bursitis is no good.
I worked for a year at a radiology clinic, and my mum's profession is as a medical sonographer. We did more cortisone injections for bursitis in hips, shoulders and elbows than you can poke a stick at!!
make sure you go to the physio now that you've had the injection. The injection will only half fix the problem, you really need to go to physio to work out the inflamation around the tendons to really give you much more permanent relief.
now the docs are thinking that my muscle is sticking to my leg bone. it is really hard to explain. i know that the shot is working and i am feeling a little better. i dont want to go back because this will be my second time but i nkow it will make me feel better.
|All times are GMT -4. The time now is 04:55 AM.|
Copyright ©2000 - 2016, vBulletin Solutions, Inc.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2016 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2016 DragonByte Technologies Ltd.